Alert archive / Idaho / Red Flag Warnings in 2018
Red Flag Warning 4, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Aug 1, 2018, 9:19 PM MDT for 7 counties in Idaho. It took effect at Aug 2, 2018, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2018, 9:19 PM MDT (03:19 UTC)
- In effect from
- Aug 2, 2018, 12:00 PM MDT
- Expired
- Aug 2, 2018, 9:20 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
Counties Blaine County, ID, Boise County, ID, Butte County, ID, Custer County, ID, Idaho County, ID, Lemhi County, ID, Valley County, ID
The radar
The Boise radar (KCBX), 167 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 3.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 137 J/kg
- Mixed-layer CIN
- -251 J/kg
- Mixed-layer LCL
- 3471 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
462 WWUS85 KPIH 020319 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 919 PM MDT Wed Aug 1 2018 ...RED FLAG WARNING IN EFFECT FROM NOON THURSDAY TO MIDNIGHT MDT THURSDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 422, 475 AND 476... IDZ475-476-021200- /O.NEW.KPIH.FW.W.0004.180802T1800Z-180803T0600Z/ East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 919 PM MDT Wed Aug 1 2018 ...RED FLAG WARNING IN EFFECT FROM NOON THURSDAY TO MIDNIGHT MDT THURSDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 475 AND 476... The National Weather Service in Pocatello has issued a Red Flag Warning, which is in effect from noon Thursday to midnight MDT Thursday night. * AFFECTED AREA...Fire weather zone 475 and Fire weather zone 476. * WIND...West to Southwest wind gusts of 25 to 35 mph at lower elevations. Higher elevation gusts to 45 mph. * HUMIDITY...10 to 18 percent. * THUNDERSTORMS...Isolated thunderstorms possible over northern portions of both zones. Erratic gusts to 50 mph possible. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact events deemed critical by the National Weather Service and area fire management agencies. && $$ IDZ422-021200- /O.NEW.KPIH.FW.W.0004.180802T1800Z-180803T0600Z/ Sawtooth Range/Northern Sawtooth NF- 919 PM MDT Wed Aug 1 2018 ...RED FLAG WARNING IN EFFECT FROM NOON THURSDAY TO MIDNIGHT MDT THURSDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 422... The National Weather Service in Pocatello has issued a Red Flag Warning, which is in effect from noon Thursday to midnight MDT Thursday night. * AFFECTED AREA...Fire weather zone 422. * WIND...West to Southwest winds gusts 25 to 35 mph. Higher elevations gusts to 40 mph. * HUMIDITY...12 to 18 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact events deemed critical by the National Weather Service and area fire management agencies. && $$
3 follow-up statements
556 WWUS85 KPIH 021002 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 402 AM MDT Thu Aug 2 2018 ...RED FLAG WARNING IN EFFECT FROM NOON THURSDAY TO MIDNIGHT MDT THURSDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 422, 475 AND 476... IDZ475-476-022100- /O.CON.KPIH.FW.W.0004.180802T1800Z-180803T0600Z/ East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 402 AM MDT Thu Aug 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 475 AND 476... * AFFECTED AREA...Fire weather zone 475 and Fire weather zone 476. * WIND...West to Southwest wind gusts of 25 to 35 mph at lower elevations. Higher elevation gusts to 40 mph. * HUMIDITY...10 to 18 percent. * THUNDERSTORMS...Isolated thunderstorms possible over northern portions of both zones. Erratic gusts to 50 mph possible. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact events deemed critical by the National Weather Service and area fire management agencies. && $$ IDZ422-022100- /O.CON.KPIH.FW.W.0004.180802T1800Z-180803T0600Z/ Sawtooth Range/Northern Sawtooth NF- 402 AM MDT Thu Aug 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 422... * AFFECTED AREA...Fire weather zone 422. * WIND...West to Southwest winds gusts 25 to 35 mph. Higher elevations gusts to 40 mph. * HUMIDITY...12 to 18 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact events deemed critical by the National Weather Service and area fire management agencies. && $$
911 WWUS85 KPIH 022013 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 213 PM MDT Thu Aug 2 2018 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT THURSDAY NIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 422, 475 AND 476... IDZ475-476-030600- /O.CON.KPIH.FW.W.0004.000000T0000Z-180803T0600Z/ East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 213 PM MDT Thu Aug 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 475 AND 476... * AFFECTED AREA...Fire weather zone 475 and Fire weather zone 476. * WIND...West to Southwest wind gusts of 25 to 35 mph at lower elevations. Higher elevation gusts to 40 mph. * HUMIDITY...10 to 18 percent. * THUNDERSTORMS...Isolated thunderstorms possible over northern portions of both zones. Erratic gusts to 50 mph possible. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact events deemed critical by the National Weather Service and area fire management agencies. && $$ IDZ422-030600- /O.CON.KPIH.FW.W.0004.000000T0000Z-180803T0600Z/ Sawtooth Range/Northern Sawtooth NF- 213 PM MDT Thu Aug 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 422... * AFFECTED AREA...Fire weather zone 422. * WIND...West to Southwest winds gusts 25 to 35 mph. Higher elevations gusts to 40 mph. * HUMIDITY...12 to 18 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A red flag warning means that critical fire weather conditions are either occurring now, or will shortly based on these criteria for Southeastern Idaho: * Relative humidity at or below 15 percent and wind gusts of at least 25 mph in the mountains, or 30 mph in the Snake Plain. * Thunderstorm coverage of 25 percent, without specific rainfall criteria. * Other high impact events deemed critical by the National Weather Service and area fire management agencies. && $$
077 WWUS85 KPIH 030320 RFWPIH URGENT - FIRE WEATHER MESSAGE National Weather Service Pocatello ID 920 PM MDT Thu Aug 2 2018 IDZ422-475-476-030430- /O.CAN.KPIH.FW.W.0004.000000T0000Z-180803T0600Z/ Sawtooth Range/Northern Sawtooth NF- East Salmon River Mountains/Salmon NF- Lemhi and Lost River Range/Challis NF- 920 PM MDT Thu Aug 2 2018 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 422, 475, AND 476... The National Weather Service in Pocatello has cancelled the Red Flag Warning. Winds overall continue to decrease this evening. Local critical conditions will remain through midnight especially near the Sharps Fire and mid/upper slopes. For the overnight hours, humidity recovery will be slow especially at mid and upper elevations with localized gusts around 20 mph still possible. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 1, 2:36 PM MDT, 6 hours 43 minutes earlier.
Area forecast discussion, Aug 1, 2:36 PM MDT, 6 hours 43 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 236 PM MDT Wed Aug 1 2018 .DISCUSSION...Today Through Next Wednesday. We continue to monitor multiple weather hazards today. CRITICAL FIRE WEATHER: Red Flag Warnings remain in effect until 9 PM this eve for large portions of the forecast area due to expected scattered t-storms. Frequent lightning and strong t-storm winds in excess of 50 MPH will be the greatest fire-weather related hazards. In addition, while the strongest cells may produce heavy downpours, continued dry air at the surface will evaporate some of the rain as it falls and will likely keep precip amounts light at most locations. See the FIRE WEATHER section below for more details. STRONG THUNDERSTORMS: T-storms are just starting to develop across the Central Mntns and along the MT border. We once again used the HREF ensemble CAMs as a general guide for t-storm coverage and placement today, but these models had decent support from the NAM12, RAP, and HRRR as well. We increased PoPs yet again in two favored corridors for convection: the Central Mntns and and northeast CWA north of a line from Ketchum, to Arco, to Rexburg, to Driggs, and across the Southern Highlands and Bear Lake region, where at least scattered t-storm coverage is expected. Isolated t-storms will still be possible in between these two zones. NAM forecast soundings this afternoon continue to display inverted-V soundings featuring dry air in the low-levels, LCLs at or just above the melting layer, and DCAPE values of 1,000 to 1,500 J/kg, indicating the potential for strong downdraft/outflow winds potentially in excess of 50 MPH with the stronger cells. Instability is somewhat skinny up in the hail growth zone, and overall shear and MUCAPE values do not favor very large hail, but with PWATs increasing to 0.75 to 0.95 inches, could see a few heavy downpours and at least some small hail with the most robust updrafts. Frequent lightning is expected as well. MORE HEAT: Projected temperatures once again bring us very close to Heat Advisory criteria this afternoon across the Lower Snake Plain, eastern Magic Valley, and Southern Highlands, with rather marginal relief tonight as lows may only drop into the upper 60s in some areas. However, real estate reaching advisory criteria encompass less than half of any given forecast zone, and any clouds and showers/t-storms this afternoon will bring localized relief from the hot temperatures. Thus, we will not be issuing an advisory this afternoon. Those who are working or recreating outdoors or are otherwise sensitive to the heat will want to take precautions, however, including frequent breaks in the shade or air conditioning and continuous hydration. High temps Thurs will likely come in a few degrees cooler than today. Another round of showers/t-storms are expected Thurs afternoon and eve from Mackay, Blackfoot, American Falls, and Oakley eastward. Breezy conditions are also expected during the afternoon across the entire region. Friday will be drier but again breezy. The combination of stronger winds and areas of low RH values may bring portions of the region very close to critical fire weather conditions again Thurs-Sat. Dry weather is currently on tap for the weekend and next week for SE Idaho as we transition back into a ridge of high pressure across the western US. - KSmith/TW && .AVIATION... Upper level high pressure ridge is moving east allowing moisture to move into our area. Best chance of vicinity thunderstorms is at KSUN, KIDA and KDIJ. Late afternoon development is possible at KBYI and KPIH, but with lower confidence. Expect a Trace to around 0.05 inches of rain, but CIG/VIS probably remain VFR. Breezy winds develop on Thursday, affecting all TAF sites in the afternoon. Winds will be a little stronger on Friday. - TW && .FIRE WEATHER... Upper level high pressure ridge is moving east allowing moisture to move into our area. Thunderstorms will likely produce a Trace to 0.08 inch rain fall amounts for most areas, but still less than a wetting rain. Red Flag Warning remains in effect until 9 pm MDT for the Salmon-Challis NF, the Snake Plain, and the Southern Sawtooth NF and Caribou NF areas. Thunderstorms remain a threat for the Caribou-Targhee NF Thursday afternoon just before the front comes through. Dry air will increase behind the front and late afternoon winds will begin to increase. Zones 476 and 422 look like they will reach critical RH/Wind values at lower elevations of 7000 and 6500 feet respectively. With warnings already out, decided to hold off on additional statements at this time. Strongest winds and lowest RH develops Fri, all of the Central Mountains, Snake Plain, Southern Sawtooth look critical. Parts of 413 below 5500 feet probably will as well. - TW/RS && .CLIMATE... A historic, long-duration heat wave continues today across SE Idaho. Pocatello Airport (KPIH) continues to add to it's all-time record for longest streak of high temperatures at or above 90 that started back on July 4th, now sitting at 29 consecutive days as of today. Pocatello also ended the month of July in 10th Place for highest mean average temperature at 73.5 degrees. Burley Airport (KBYI) is sitting at 21 consecutive days at or above 90 as of today, now tied for 3rd Place for longest streak since records began there in 1948. Challis Airport (KLLJ) has also broken it's all-time record for longest streak at or above 90 since records began there all the way back in 1895, reaching 27 consecutive days as of Tuesday 07/31/18. July 2018 was also the hottest July ever on record at Challis for mean average temperature. This heat wave has been historic in it's persistence and duration, but not necessarily for extreme values. Only a few days have approached 100 degrees, and only 4 record high temps were tied or set this month at our 6 climate sites. These streaks may be in jeopardy at Challis today due to clouds, smoke, and a chance of t-storms holding high temperatures in check, and by Fri or Sat at Pocatello and Burley as slightly cooler air works into the region behind a trough/weak front. Stay tuned. - KSmith/TW && .AIR STAGNATION... Degraded air quality is expected to continue across SE Idaho for at least the next several days due to numerous wildfires burning across the Pacific Northwest. The Idaho Department of Environmental Quality (ID DEQ) currently rates air quality "Moderate" or Yellow across the entire region, meaning that air quality is acceptable, however, for some pollutants there may be a moderate health concern for a very small number of people who are unusually sensitive to air pollution. Localized periods of "Unhealthy for Sensitive Groups" or Orange have also been observed, particularly in the Central Mntns. In general, the greatest smoke pooling will occur at night in valleys/lower elevations, and this is when the greatest impacts may be noticed. Have maintained areas of smoke in the weather grids for the entire CWA through Fri morning. Some relief is possible thereafter as a weak cold front ushers in stronger afternoon/eve winds across the region, but transport of smoke from wildfires in CA, NV, and OR may continue. - KSmith/TW && .PIH WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM MDT this evening for IDZ410-413-427- 475-476. &&
In the hours before
Local storm report, Aug 1, 6:10 PM MDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
610 PM MDT WED AUG 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM NON-TSTM WND GST 1 NW IDAHO FALLS 43.50N 112.06W
08/01/2018 M55 MPH BONNEVILLE ID MESONET
MESONET STATION ITD15, 1 NW IDAHO FALLS.
&&
JKEYESLocal storm report, Aug 1, 6:12 PM MDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE POCATELLO ID
612 PM MDT WED AUG 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST 1 NW IDAHO FALLS 43.50N 112.06W
08/01/2018 M55 MPH BONNEVILLE ID MESONET
MESONET STATION ITD15, 1 NW IDAHO FALLS.
&&
JKEYESSpecial weather statement, Aug 1, 6:38 PM MDT, 2 hours 41 minutes before
Special Weather Statement National Weather Service Pocatello ID 638 PM MDT WED AUG 1 2018 IDZ060-061-063-020130- Bear Lake Valley ID-Bear River Range ID-Caribou Range ID- 638 PM MDT WED AUG 1 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BEAR LAKE COUNTY UNTIL 730 PM MDT... At 638 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Montpelier, moving east at 20 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Montpelier, Bear Lake Idaho Portion, Saint Charles, Dingle, Paris, Bloomington, Bern, Ovid, Fish Haven, Liberty, Pegram, Geneva Summit, Bennington and Border Summit. PRECAUTIONARY/PREPAREDNESS ACTIONS... If on or near Bear Lake, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 4247 11151 4241 11111 4200 11111 4200 11149 TIME...MOT...LOC 0038Z 290DEG 18KT 4236 11146 Valle
Special weather statement, Aug 1, 6:41 PM MDT, 2 hours 38 minutes before
Special Weather Statement National Weather Service Pocatello ID 641 PM MDT WED AUG 1 2018 IDZ054-055-058-020130- Eastern Magic Valley ID-Marsh and Arbon Highlands ID- Lower Snake River Plain ID- 641 PM MDT WED AUG 1 2018 ...GUSTY OUTFLOW WINDS AFFECTING AMERICAN FALLS RESERVOIR... At 640 PM MDT, Doppler radar was tracking outflow winds moving toward American Falls Reservoir, moving south at 15 mph. Winds in excess of 30 mph will be possible. Locations impacted include... American Falls, American Falls Reservoir, Aberdeen, Fort Hall Bannock Creek Lodge. PRECAUTIONARY/PREPAREDNESS ACTIONS... If on or near AMERICAN FALLS RESERVOIR, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 4307 11281 4308 11257 4279 11258 4279 11297 TIME...MOT...LOC 0040Z 010DEG 12KT 4302 11270 JKEYES
Special weather statement, Aug 1, 7:23 PM MDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Pocatello ID 723 PM MDT WED AUG 1 2018 IDZ064-065-020215- Big Hole Mountains ID-Teton Valley ID- 723 PM MDT WED AUG 1 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TETON AND NORTHEASTERN BONNEVILLE COUNTIES UNTIL 815 PM MDT... At 723 PM MDT, Doppler radar was tracking a strong thunderstorm near Victor or 8 miles southwest of Driggs, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Driggs, Victor and Pine Creek Pass. LAT...LON 4354 11133 4372 11132 4373 11104 4352 11105 TIME...MOT...LOC 0123Z 271DEG 29KT 4363 11123 Valle
Local storm report, Aug 1, 8:55 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
855 PM MDT WED AUG 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST BERN 42.33N 111.38W
08/01/2018 M62 MPH BEAR LAKE ID CO-OP OBSERVER
&&
VALLEThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 6:06 PM MDT | Severe Thunderstorm Warning | PIH | Bonneville, Jefferson | 39 min |
| Aug 1, 6:38 PM MDT | Special Weather Statement | PIH | Bear Lake | 52 min |
| Aug 1, 6:41 PM MDT | Special Weather Statement | PIH | Power | 49 min |
| Aug 1, 6:56 PM MDT | Severe Thunderstorm Warning | PIH | Bear Lake | 49 min |
| Aug 1, 7:23 PM MDT | Special Weather Statement | PIH | Teton | 52 min |
| Aug 1, 8:48 PM MDT | Severe Thunderstorm Warning | PIH | Bear Lake | 42 min |
| Aug 2, 4:09 PM MDT | Special Weather Statement | PIH | Caribou | 51 min |
Nearby
Red Flag Warnings in Idaho, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.